Volume 39, Number 1
Previous Issue Next Issue

Xuelian Bao, Rui Chen & Hui Zhang

10.4208/jcm.1906-m2018-0144

J. Comp. Math., 39 (2021), pp. 1-21.

Preview Full PDF 72 437 Abstract

Haiyan Jiang, Tiao Lu & Xu Yin

10.4208/jcm.1906-m2018-0081

J. Comp. Math., 39 (2021), pp. 22-42.

Preview Full PDF 52 329 Abstract

Xuhong Yu, Lusha Jin & Zhongqing Wang

10.4208/jcm.1907-m2018-0285

J. Comp. Math., 39 (2021), pp. 43-62.

Preview Full PDF 48 299 Abstract

Huaijun Yang, Dongyang Shi & Qian Liu

10.4208/jcm.1907-m2018-0263

J. Comp. Math., 39 (2021), pp. 63-80.

Preview Full PDF 49 296 Abstract

Miyoun Jung & Myungjoo Kang

10.4208/jcm.1907-m2018-0234

J. Comp. Math., 39 (2021), pp. 81-107.

Preview Full PDF 56 347 Abstract

Yongtao Zhou, Chengjian Zhang & Huiru Wang

10.4208/jcm.1907-m2018-0252

J. Comp. Math., 39 (2021), pp. 108-129.

Preview Full PDF 72 351 Abstract

Xiaocui Li & Xu You

10.4208/jcm.1911-m2018-0153

J. Comp. Math., 39 (2021), pp. 130-146.

Preview Full PDF 61 299 Abstract

Chirag Agarwal, Joe Klobusicky & Dan Schonfeld

10.4208/jcm.1912-m2018-0279

J. Comp. Math., 39 (2021), pp. 147-158.

Preview Full PDF 47 358 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard